#3121 ·
Hey, so my psychiatrist just put me on Priscilla extended-release 25 mg... and now I’m kind of tripping over this "extended-release" thing. Like, am I supposed to suck on it or what? Anyway—oops—just swallowed it already. xD
Started by Robin Myers91 · · 👁 521 views · 10K replies
Robin Gonzalez3 said:Hey, so my psychiatrist just put me on Priscilla extended-release 25 mg... and now I’m kind of tripping over this "extended-release" thing. Like, am I supposed to suck on it or what? Anyway—oops—just swallowed it already. xD
Robin Gonzalez3 said:Hey, so my psychiatrist just put me on Priscilla extended-release 25 mg... and now I’m kind of tripping over this "extended-release" thing. Like, am I supposed to suck on it or what? Anyway—oops—just swallowed it already. xD
Kenneth Scott41 said:Reading through all these posts, I get the impression that most people seem to be gravitating toward Wellbutrin or Prozac, treating them as if they’re somehow the gold standard or just the best fit for everyone. I’ve been on Wellbutrin myself, but lately, I can't help but feel like it’s stopped working... or maybe its effectiveness has just started to wane. It seems perfectly logical that you might develop a tolerance to a medication if you've been taking it for six months or so, but I suppose that leaves one wondering what the next move should actually be.
Do you just bump up the dosage of the current one, or is it better to switch over to a different antidepressant entirely?
Robin Gonzalez3 said:Hey, so my psychiatrist just put me on Priscilla extended-release 25 mg... and now I’m kind of tripping over this "extended-release" thing. Like, am I supposed to suck on it or what? Anyway—oops—just swallowed it already. xD
Kenneth Scott41 said:Reading through all these posts, I get the impression that most people seem to be gravitating toward Wellbutrin or Prozac, treating them as if they’re somehow the gold standard or just the best fit for everyone. I’ve been on Wellbutrin myself, but lately, I can't help but feel like it’s stopped working... or maybe its effectiveness has just started to wane. It seems perfectly logical that you might develop a tolerance to a medication if you've been taking it for six months or so, but I suppose that leaves one wondering what the next move should actually be.
Do you just bump up the dosage of the current one, or is it better to switch over to a different antidepressant entirely?
Kenneth Scott41 said:That’s one of the older antipsychotics, and it sounds like they gave you the mildest version available. No, you don't suck on it.😁
Angela Patel79 said:Hey, just wondering if anyone knows... Does a standard drug test (like one for a new job) usually screen for benzos? From what I can see, they're listed as drugs... Also, does Lexapro count as an anxiolytic?
Asking because my potential employer's policy seems to think people on anxiety meds aren't a good fit for this role...
I've been trying to get off some other sleep aids for this gig, but honestly, without my usual stuff, I'm gonna struggle to stay afloat...
Robin Gonzalez3 said:Hey, so my psychiatrist just put me on Priscilla extended-release 25 mg... and now I’m kind of tripping over this "extended-release" thing. Like, am I supposed to suck on it or what? Anyway—oops—just swallowed it already. xD
Timothy Wood38 said:If we're talking about a standard urine screen, then yeah, they typically check for both benzodiazepines and barbiturates. And just to confirm, Lexapro is indeed a benzodiazepine and falls squarely into the anxiolytic group.
Sent from my iPhone with Apple Music using Reddit
Robin Gonzalez3 said:haha, thanks for the heads up🙂 I mean, yeah, I know it's on the milder side, but when you throw Haldol, Depakote Chrono, and Sanval into the mix on top of it? Man, that whole combo just has me feeling super foggy xD
Depakene Chrono
And Sanval—all of this just leaves me feeling kind of confused xD[/I]
fadedbear92 said:Psychomotor agitation during mania, dementia, intellectual disabilities, acute and chronic schizophrenia, and alcoholism.
Muttering and hallucinations in acute and chronic schizophrenia, paranoia, and acute confusional states.
Choreiform movements. Senile irritability and aggression.Depakene Chrono
Is that being used as a mood stabilizer? It's normally an anti-epileptic, right?And Sanval—all of this just leaves me feeling kind of confused xD[/I]
Good grief, who wouldn't be feeling http://photos6.socializr.com/67/32/17/673217628m.jpg
Robin Gonzalez3 said:Hey everyone, it’s me again... honestly, I feel terrible—about to throw up right now. I think it might be from those Elizabeth pills I’ve been taking for two years; they just changed my prescription, and I’m thinking about stopping this current treatment altogether because it’s making me feel awful. I can't tell if it's the lingering effects of the Elizabeth or these new meds... but I need to go vomit, then maybe take some more Elizabeth... my heart is skipping beats, I'm sweating, and I feel nauseous... I've gotta go retch... please help, what should I do? :S
driftinggull21 said:@Robin Gonzalez3
If Elizabeth was introduced too abruptly, it could be due to insufficient weaning.
I assume you aren't dealing with some kind of stomach flu?
If this persists, you should consult a doctor, who will likely reintroduce Alice and then taper her off much more gradually.
Robin Gonzalez3 said:fadedbear92, I think things have finally settled down a bit... even though my heart is still doing those weird little skips and my head feels totally out of it... xD—like, everything is just spinning around, you know?
fadedbear92 said:Look, you really should call 911—you can't mess around when it comes to your heart...